# SDR 01FDEA00520

- Difficulty date: July 6, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: 058FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46705
- Aircraft time: 28,083 hours, 14,025 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Manifold
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN APPLYING MAX PWR FOR T/O, RECEIVED NR 2 MANIFOLD FAILURE WITH PNEU MANIFOLD FAILURE ON OVERHEAD PNL.
